# SDR SIMA20170106009

- Difficulty date: January 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ABOVE 156EZ CUTOUT IS CRACKED ON FWD SIDE AT OTBD END. REMOVED CRACKED ANGLE ABOVE 156EZ CUTOUT ON FWD SIDE AT OTBD END AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-40-02 AND SRM 51-20-01.
